# SDR IXX2008F00052

- Difficulty date: June 16, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RT WING CENTER LEADING EDGE UPPER SKIN HAS IMPROPER REPAIR AT STATION 285.250.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, FILLERS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 08379 DATED 07/11/08, SEMAN DRAWING ED48-10 DATED 06/24/08, DC8 SRM 51-1-8B, DC8 SRM 51-1-21, SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-11, SRM 51-3-0, SRM 51-1-20D, AND SRM 51-3-1.  (S)
